MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENTS, INC HT70 PLUS VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENTS, INC HT70 PLUS VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70 PLUS
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported during service, the ht70 plus ventilator had a touch panel failure.The ventilator was not in use on a patient at the time of the reported event.
 
Additional Manufacturer Narrative
The service engineer (se) replaced the handle assembly, controller board and single board computer (sbc).The se performed testing and all tests passed.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported during software upgrade, the ht70 plus ventilator had cracked handle and touch panel failure.

Brand Name
HT70 PLUS VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENTS, INC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key6785231
Report Number2023050-2017-05649
Device Sequence Number1540798
Product Code CBK
UDI-Device Identifier10884521542228
UDI-Public10884521542228
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70 PLUS
Device Catalogue NumberHT70PM-SY-EU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/13/2017
Supplement Date Received by Manufacturer07/16/2017
12/01/2017
Initial Report FDA Received Date08/10/2017
Supplement Report FDA Received Date12/01/2017
12/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1